# SDR SWAA2024122771471

- Difficulty date: November 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8733M
- Make and model: Boeing 737-8
- Aircraft serial: 60710
- Aircraft time: 11,949 hours, 5,688 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 7L-010: FWD CARGO FLOOR PANEL 120DF HAS CORROSION AT FASTENER HOLES<[01] EVALUATED ALLOWABLE LIMITS: DAMAGE IS MORE THE MAXIMUN LENGTH PERMITTED (MAXIMUN 3.0 IN) FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1 ITEM 5 B AND FABRICATED NEW FLOOR PANEL AMM 50-10-04 -400-801;[02] VERIFIED ITEM 1  AUDIT C/W
